Duke Mathematical Journal

Disintegration of measures and the vector-valued Radon-Nikodym theorem

G. A. Edgar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 42, Number 3 (1975), 447-450.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311192

Digital Object Identifier
doi:10.1215/S0012-7094-75-04242-8

Mathematical Reviews number (MathSciNet)
MR0412381

Zentralblatt MATH identifier
0331.28006

Subjects
Primary: 28A50: Integration and disintegration of measures

Citation

Edgar, G. A. Disintegration of measures and the vector-valued Radon-Nikodym theorem. Duke Math. J. 42 (1975), no. 3, 447--450. doi:10.1215/S0012-7094-75-04242-8. https://projecteuclid.org/euclid.dmj/1077311192


Export citation